# SDR A6WA200440124

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Chafed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN AND COCKPIT WITH APU AIR SUPPLYING PACKS.  OK ENGINE AIR.  FOUND FUEL LEAK INSIDE APU ENCLOSURE, NO LEAKS WITH APU DEACTIVATED.  FOUND APU FUEL LINE CHAFED BY CLAMP.  REMOVED AND REPLACED APU FUEL LINE.  OPS CHECK GOOD, REF AMM 49-31-00.  (M)
